# SDR SWAA2022022445693

- Difficulty date: April 17, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP LOWER SURFACE I/B LOWER CORNER HAS DELAMINATION / REPAIRED RT WING O/B AFT FLAP LOWER SURFACE I/B LOWER CORNER I.A.W 737 SRM 57-53-01-2R-4 & I.A.W 737 SRM 51-70-10-2R-4; DAMAGE WAS PAST ALLOWABLE LIMITS I.A.W 737 SRM 57-53-01-1A-4 PARA 4A(5)
